# SDR SWAA2025040100172

- Difficulty date: February 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 241DF USING BMS 4-17 TY6 LOT#1594495-1; INSTALLED INSERTS USING BMS 5-107 LOT#AK4FA2417A/A; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2025; PART MARKED AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S AND BOEING DWG 144A5810 ID:0128;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
